# SDR CALA9701037

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MID UPPER AFT LT WING STRINGER AT RIB STATION 629.  THE CRACK WAS STOP DRILLED.  THE STRINGER WAS REPAIRED IAW BOEING SERVICE BULLETIN 57A159.
